Infantile Gaucher's disease.

A. Kumar, R. K. Marwaha, S. K. Yachha, R. Sarode, G. Garewal

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)344-346
Number of pages3
JournalIndian Pediatrics
Volume24
Issue number4
Publication statusPublished - Apr 1987

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Kumar, A., Marwaha, R. K., Yachha, S. K., Sarode, R., & Garewal, G. (1987). Infantile Gaucher's disease. Indian Pediatrics, 24(4), 344-346.